# SDR FDEA201507162244

- Difficulty date: July 16, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 577 hours, 12,657 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB293348
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LE LOWER SURFACE FWD DOUBLER AT STATION XOS 546.5 FOUND CRACK.  CRACKED DOUBLER REMOVED IAW SRM 51-31-01-0G.  FABRICATED NEW DOUBLER IAW DWG ARB2933 REVISION AJ.  INSTALLED NEW DOUBLER IAW SRM 51-35-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
